# SDR R61A201301010022

- Difficulty date: January 1, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: NAS115410D
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE L2 DOOR EMERGENCY SLIDE ACTUATION CABLE SCREWS CORRODED.  MAINTENANCE REMOVED AND REPLACED SCREWS IAW EMB 170 AMM 52-12-40.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
